# SDR QXEA200602956

- Difficulty date: November 12, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 19,930 hours, 28,778 cycles
- Engine: Pwa PW123D
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 570347
- Part serial: MX477571D
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Part time: 2,295 hours, 3,338 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PSC FLIGHT NR 2101 ON CLIMB NR 2 ENGINE HYDRAULIC PUMP CAUTION LIGHT ILLUMINATED, NR 2 HYDRAULIC PRESSURE READ ZERO, QUANTITY STAYED THE SAME. ALL GEAR CAME, NOSE GEAR DID NOT CLOSE. PUMP RAN WITH ZERO PRESSURE FOR 15 MINUTES. MAINTENANCE REPLACED NR2 EDP AND CASE DRAIN FILTER. REPLACED HYDRAULIC PUMP. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
